Summability Domains of Matrix Methods.

David F. Dawson

Monatshefte für Mathematik (1969)

  • Volume: 73, page 199-206
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Dawson, David F.. "Summability Domains of Matrix Methods.." Monatshefte für Mathematik 73 (1969): 199-206. <>.

author = {Dawson, David F.},
journal = {Monatshefte für Mathematik},
keywords = {series, summability},
pages = {199-206},
title = {Summability Domains of Matrix Methods.},
url = {},
volume = {73},
year = {1969},

AU - Dawson, David F.
TI - Summability Domains of Matrix Methods.
JO - Monatshefte für Mathematik
PY - 1969
VL - 73
SP - 199
EP - 206
KW - series, summability
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.